Alert archive / Missouri / Areal Flood Warnings in 2020

Areal Flood Warning 21, NWS Springfield, MO

March 19, 20208 counties in Missouri

NWS Springfield, MO issued this areal flood warning at Mar 19, 2020, 11:39 AM CDT for 8 counties in Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 19, 2020, 11:39 AM CDT (16:39 UTC)
Expired
Mar 19, 2020, 5:30 PM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Benton County, MO, Cedar County, MO, Dade County, MO, Dallas County, MO, Hickory County, MO, Lawrence County, MO, Polk County, MO, St. Clair County, MO

The radar

The Springfield radar (KSGF), 48 km from the middle of the area, began a volume at 16:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 4.7 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2020-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2020-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 176 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
545 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
176 m²/s²
0-3 km storm-relative helicity
245 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

242 
WGUS43 KSGF 191639
FLWSGF

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
1139 AM CDT Thu Mar 19 2020

MOC015-039-057-059-085-109-167-185-192230-
/O.NEW.KSGF.FA.W.0021.200319T1639Z-200319T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hickory MO-Dallas MO-Cedar MO-Benton MO-Polk MO-Lawrence MO-
St. Clair MO-Dade MO-
1139 AM CDT Thu Mar 19 2020

The National Weather Service in Springfield has issued a

* Flood Warning for...
  Hickory County in central Missouri...
  Western Dallas County in southwestern Missouri...
  Cedar County in southwestern Missouri...
  Southeastern Benton County in central Missouri...
  Polk County in southwestern Missouri...
  Northeastern Lawrence County in southwestern Missouri...
  Southeastern St. Clair County in west central Missouri...
  Dade County in southwestern Missouri...

* Until 530 PM CDT.

* At 1136 AM CDT, the Department of Transportation reported numerous 
  road closures due to flooding. Even though the heaviest rainfall 
  has ended, periods of additional light to moderate rainfall are 
  expected and will lead to persistent flooding. 

* Creeks, streams, and low water crossings will be especially
  susceptible to the dangers of flooding.
  Locations in the warning include...  Bolivar...  El Dorado 
  Springs... Buffalo...Stockton... Pittsburg... Greenfield... 
  Humansville... Lockwood... Polk...Pleasant Hope... Fair Play... 
  Hermitage... Wheatland... Everton... and Dadeville.

This warning includes but is not limited to the following low water
crossings...
Route H just north of Pleasant Hope...
Route C north of Buffalo at Lindley Creek...
Route AA at The Pomme de Terre east of Bolivar...
Highway 215 just east of Pleasant Hope...
and Route W at Turkey Creek just west of Eudora.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.

&&

LAT...LON 3819 9307 3743 9307 3743 9362 3727 9363
      3727 9405 3729 9405 3730 9408 3784 9406
      3820 9309

$$

Terry

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this areal flood warning went out at Mar 19, 11:39 AM CDT, 0 minutes earlier.

Area forecast discussion, Mar 19, 11:39 AM CDT, 0 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1139 AM CDT Thu Mar 19 2020

...Mesoscale Discussion and Update to Aviation...

.MESOSCALE DISCUSSION...
Issued at 1107 AM CDT Thu Mar 19 2020

Messy situation in the near term. Main concerns are with ongoing
severe weather potential. Convection continues to develop from
eastern OK into northwest AR/southern MO. The more robust
convection is now occurring in east central OK where stronger
instability exists. Weaker storms are occurring farther to the
northeast into southern MO where cloud cover has limited
instability.

In the near term we will need to watch the corridor from nw AR
into south central MO where RAP and HRRR indicate surface based
destabilization with mlcape values eventually approaching
1000-1500 j/kg this afternoon. HRRR in particular shows storm
organization with bowing/line segments aligned well with 0-3km
shear vectors to produce some mesovort induced localized wind
damage, especially as we destabilize over the next 1-4 hours into
the early/mid afternoon.

The tornado/hail risks seem more limited through early afternoon,
but a brief tornado cannot be ruled out. An uptick in severe
potential is expected through the mid afternoon when/if/where
instability can develop over south central MO. Finally, guidance
in general increases instability from northern AR into southeast
MO late this afternoon. In general, the trend has been to shift
convection further southeast with time, moving east and southeast
of our cwfa by 00z/7pm, but we will need to watch timing/forecast
trends.

A separate area of concern will be in our northern-northwest
southeast KS into central MO counties late today and this evening
as a a vigorous shortwave moves from KS into western IA. Jet max
entering the MO/IA/KS/NEB area will increase lift to our north.
Some cam’s have indicated some isolated development as far south
as our northern counties in central MO this evening, but the
recent guidance trend has been to greatly limit overall potential
this far south. Will continue to watch trends.

&&

.SHORT TERM...(Today and tonight)
Issued at 244 AM CDT Thu Mar 19 2020

Showers and thunderstorms were moving into southeast Kansas and
southwest Missouri early this morning as deep southwest mid level
has developed across the central US ahead of a large storm system
out west. A 50kt 850mb llj was pumping an abundant amount of
moisture (PW values 1.5in) into the area. A subtle mesoscale
convective vortex (MCV) was located just north of Vinita, Oklahoma
and was moving east/northeast towards the area. This will
continue to enhance the cluster of showers and thunderstorms this
morning as it moves northeast through the area. Rain rates will be
rather efficient (1 inch+ per hour). Soils are already saturated
and with flash flood guidance values low, the flash flood threat
is elevated and will be closely monitored this morning. The Flash
Flood Watch will remain in effect today for locations generally
south of Highway 54.

A second area of showers and thunderstorms southwest of Oklahoma
city will also continue to move northeast and will likely make it
up into the area by mid morning. Instability continues to increase
across the area and with the strong low level jet, could see a
strong to severe storm with damaging winds and small hail this
morning, however widespread severe weather is not expected with
this early morning activity. Some locally dense fog has developed
across south central Missouri however with the rain moving in,
visibilities should improve.

As we get into the mid to late morning time frame and beyond...
the upper level low will continue to move slowly northeast through
Colorado with a 120kt 300mb jet nosing into Oklahoma. Therefore
plenty of lift will continue to approach the area. Surface low
pressure across western Kansas will continue to deepen with gusty
southerly winds developing. The coverage of showers and storms
will likely begin to decrease by late morning however as
instability increases, storms may begin to become surface based,
especially heading into the afternoon hours. RAP model soundings
for areas along and east of US highway 65 this afternoon have
between 1000-2000 j/kg of ML CAPE along with 50-60kts of effective
bulk shear and mid level lapse rates around 7C/km. Therefore
supercells with large hail (up to golf balls) and damaging winds
will be possible. While the flow above 1 km is fairly
unidirectional, surface winds will at least initially be southerly
before veering southwesterly by afternoon, therefore there will
be a risk for tornadoes with SRH's around 250m2s2. At this time,
high res models generally point to two areas of concern. One area
being across the Truman Lake region with late morning storms
possibly becoming strong to severe as they exit our area to the
north. The other area being east of US Highway 65 and south of
Interstate 44 (south central Missouri). This region will have the
highest instability and shear for supercells. Storms will likely
be exiting the area by late evening (roughly 8-10pm ish). We will
be releasing a special balloon sounding today to assess the
atmosphere. A few scattered showers/storms will also be possible
overnight however not expecting those to be severe at this time.

Non thunderstorm southwest winds will gust up to 45mph today,
especially west of Springfield. Conditions will become close to
Wind Advisory criteria, however confidence was not quite high
enough to issue at this time. Temps will jump into the 70s, even
without much sun given the warm air advection. If clouds clear
quicker then highs could be too cool.

.LONG TERM...(Friday through Wednesday)
Issued at 244 AM CDT Thu Mar 19 2020

The actual cold front will move through during the early morning
hours Friday with cold air advection and perhaps some showers
occuring Friday morning/afternoon. Temps will be about 30 degrees
cooler on Friday with most places in the 40s. High pressure will
move north of the area Friday night and Saturday with a temps
Saturday morning in the upper 20s.

A quick moving system approaches Sunday, brining the next chance
of precip. Another shortwave approaches by Tuesday with more
rainfall. Active weather pattern continues next week as temps warm
some each day...

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1107 AM CDT Thu Mar 19 2020

Another round of thunderstorms will push northeast across southern
Missouri through mid-afternoon. MVFR and brief IFR visibilities
can be expected with the storms along with MVFR ceilings.

Meanwhile, surface winds will increase and become gusty this
afternoon out of the south to southwest. Gusts of 30-35 knots are
expected.

Conditions will then return to VFR from late this afternoon
through this evening. A strong cold front will then pass through
the region late tonight and early Friday morning. MVFR ceilings
will likely develop behind this front. Winds will also become
brisk out of the northwest.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch until 7 PM CDT this evening for MOZ068>071-
     077>083-088>098-101>106.

KS...Flash Flood Watch until 7 PM CDT this evening for KSZ097-101.

&&

MESOSCALE...DSA
SHORT TERM...Burchfield
LONG TERM...Burchfield
AVIATION...Schaumann
Hazardous weather outlook, Mar 19, 4:29 AM CDT, 7 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
429 AM CDT Thu Mar 19 2020

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-200930-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
429 AM CDT Thu Mar 19 2020

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Limited tornado risk.
  Elevated hail risk.
  Elevated thunderstorm wind damage risk.
  Elevated flooding risk.
  Significant lightning risk.
  Limited non thunderstorm wind risk.
  Elevated fog risk.

DISCUSSION...

Showers and thunderstorms will continue to move through the area
this morning. Frequent cloud to ground lightning, wind gusts up
to 50 mph and small hail will be possible with the strongest
storms. Heavy rainfall leading to flooding of creeks, streams and
low water crossings will also be possible across the area as
multiple rounds of rainfall occur this morning. Areas of fog will
reduce visibilities to one mile at times across south central
Missouri this morning.

Strong to severe thunderstorms will then be possible from late
morning into the afternoon and early evening. While the entire
area has a chance for a severe storm, the highest chances look to
occur east of Highway 65 and south of Interstate 44. Damaging
winds, large hail to the size of golf balls and tornadoes will be
possible in the strongest storms. The tornado threat is limited at
this time and mainly confined to areas along and east of Highway
63 in the eastern Ozarks.

Southerly winds will become gusty by late morning and afternoon
with wind gusts of 35 to 45 mph possible, especially west of
Highway 65.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

 There is a slight chance for more thunderstorms early next week.

.SPOTTER INFORMATION STATEMENT...

 Spotter activation will likely be needed today for flooding and
 severe reports.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Burchfield

In the hours before

Local storm report, Mar 19, 8:59 AM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
859 AM CDT THU MAR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 AM     FLASH FLOOD      3 NNE GOODHOPE          36.95N 92.79W
03/19/2020                   DOUGLAS            MO   AMATEUR RADIO

            FLOODING REPORTED ON HIGHWAY K.

&&

SR
Local storm report, Mar 19, 9:19 AM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
919 AM CDT THU MAR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 AM     FLASH FLOOD      5 SE STRAFFORD          37.22N 93.04W
03/19/2020                   WEBSTER            MO   PUBLIC

            HIGHWAY B FLOODED AT PANTHER CREEK.

&&

SR
Special weather statement, Mar 19, 10:27 AM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Springfield MO
1027 AM CDT Thu Mar 19 2020

MOZ103-104-191615-
Taney MO-Stone MO-
1027 AM CDT Thu Mar 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR TANEY AND SOUTHEASTERN STONE
COUNTIES UNTIL 1115 AM CDT...

At 1026 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Indian Point to 6 miles southwest of Hollister
to near Roberson Hollow. Movement was east at 50 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Branson...                        Lake Taneycomo...
Bull Shoals Lake...               Table Rock State Park...
Table Rock Lake...                Hollister...
Silver Dollar City...             Forsyth...
Merriam Woods...                  Kissee Mills...
Reeds Spring...                   Rockaway Beach...
Bull Creek...                     Indian Point...
Branson West...                   Taneyville...
Table Rock...                     Kirbyville...
Blue Eye...                       Coney Island...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely. Listen for possible warnings
and be prepared to take appropriate action should severe weather
threaten.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

If on or near Table Rock Lake or Lake Taneycomo, get out of the
water and move indoors or inside a vehicle. Remember, lightning can
strike out to 10 miles from the parent thunderstorm. If you can hear
thunder, you are close enough to be struck by lightning. Move to
safe shelter now! Do not be caught on the water in a thunderstorm.

&&

LAT...LON 3654 9340 3675 9340 3680 9277 3650 9278
      3650 9341
TIME...MOT...LOC 1526Z 250DEG 41KT 3664 9333 3657 9331 3651 9336

Angle
Local storm report, Mar 19, 11:10 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1110 AM CDT THU MAR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1107 AM     FLASH FLOOD      5 S BOAZ                36.95N 93.39W
03/19/2020                   STONE              MO   NWS EMPLOYEE

            VEHICLE SWEPT BY FLOOD WATERS NEAR SILVER
            LAKE BRANCH AND HWY U. REPORT IS
            PRELIMINARY.

&&
Local storm report, Mar 19, 11:23 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1123 AM CDT THU MAR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 AM     FLASH FLOOD      4 WSW BOIS D'ARC        37.24N 93.57W
03/19/2020                   GREENE             MO   PUBLIC

            WATER 2 FEET DEEP AT INTERSECTION OF FARM
            ROAD 120 AND FARM ROAD 35 OVER THE SAC RIVER
            BRIDGE.

&&

SR
Special weather statement, Mar 19, 11:32 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service Springfield MO
1132 AM CDT Thu Mar 19 2020

MOZ103-104-191715-
Taney MO-Stone MO-
1132 AM CDT Thu Mar 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR TANEY AND SOUTHERN STONE COUNTIES
UNTIL 1215 PM CDT...

At 1132 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Branson to near Hollister to Roberson Hollow.
Movement was northeast at 50 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Branson...                        Lake Taneycomo...
Table Rock Lake...                Bull Shoals Lake...
Table Rock State Park...          Hollister...
Silver Dollar City...             Kimberling City...
Forsyth...                        Merriam Woods...
Kissee Mills...                   Rockaway Beach...
Bull Creek...                     Indian Point...
Branson West...                   Taneyville...
Table Rock...                     Kirbyville...
Coney Island...                   Blue Eye...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

If on or near Table Rock or Lake Taneycomo, get out of the water and
move indoors or inside a vehicle. Remember, lightning can strike out
to 10 miles from the parent thunderstorm. If you can hear thunder,
you are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

&&

LAT...LON 3661 9354 3681 9314 3681 9276 3650 9278
      3649 9320 3650 9353
TIME...MOT...LOC 1632Z 233DEG 44KT 3665 9324 3657 9323 3648 9326

Angle

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 3:29 AM CDTSpecial Weather StatementSGFBarton, Jasper, Newton61 min
Mar 19, 3:53 AM CDTFlash Flood WarningSGFBarton, Jasper6 hr
Mar 19, 4:25 AM CDTSpecial Weather StatementSGFCedar, Dade, Jasper, Lawrence, Newton50 min
Mar 19, 4:43 AM CDTSevere Thunderstorm WarningSGFCedar, Dade, Lawrence47 min
Mar 19, 5:04 AM CDTSpecial Weather StatementSGFChristian41 min
Mar 19, 5:11 AM CDTFlash Flood WarningSGFBarry, Christian, Stone12 hr
Mar 19, 5:17 AM CDTSpecial Weather StatementSGFHickory, Polk43 min
Mar 19, 5:33 AM CDTFlash Flood WarningSGFBarry, Christian, Lawrence, McDonald, Newton, Stone6 hr
Mar 19, 6:29 AM CDTFlash Flood WarningSGFGreene, Webster, Wright6 hr
Mar 19, 7:45 AM CDTRiver Flood WarningSGFPulaski61 hr
Mar 19, 7:45 AM CDTRiver Flood WarningSGFPhelps3 days
Mar 19, 8:12 AM CDTFlash Flood WarningSGFBenton, Cedar, Dade, Dallas, Hickory, Lawrence and 2 more4 hr
Mar 19, 8:20 AM CDTRiver Flood WarningSGFCedar48 hr
Mar 19, 8:20 AM CDTRiver Flood WarningSGFJasper54 hr
Mar 19, 8:20 AM CDTRiver Flood WarningSGFJasper53 hr
Mar 19, 9:03 AM CDTRiver Flood WarningSGFStone54 hr
Mar 19, 9:56 AM CDTAreal Flood WarningSGFBarton, Jasper6 hr
Mar 19, 10:26 AM CDTAreal Flood WarningSGFCamden, Dallas, Dent, Laclede, Maries, Miller and 4 more10 hr
Mar 19, 10:27 AM CDTSpecial Weather StatementSGFTaney48 min
Mar 19, 11:00 AM CDTFlash Flood WarningSGFBarry, Christian, Douglas, Ozark, Stone, Taney6 hr
Mar 19, 11:04 AM CDTRiver Flood WarningSGFJasper, Newton50 hr
Mar 19, 11:24 AM CDTFlash Flood WarningSGFBarry, Christian, Lawrence, McDonald, Newton, Stone6 hr
Mar 19, 11:32 AM CDTSpecial Weather StatementSGFTaney43 min
Mar 19, 11:50 AM CDTSpecial Weather StatementSGFDouglas25 min
Mar 19, 12:18 PM CDTAreal Flood WarningSGFGreene, Webster, Wright6 hr
Mar 19, 12:20 PM CDTSpecial Weather StatementSGFOzark40 min
Mar 19, 12:47 PM CDTSpecial Weather StatementSGFHowell28 min
Mar 19, 1:10 PM CDTSpecial Weather StatementSGFShannon50 min
Mar 19, 1:54 PM CDTAreal Flood WarningSGFDent, Douglas, Howell, Shannon, Texas6 hr
Mar 19, 3:54 PM CDTAreal Flood WarningSGFBarton, Jasper18 hr
Mar 19, 4:50 PM CDTRiver Flood WarningSGFPulaski22 hr
Mar 19, 4:59 PM CDTAreal Flood WarningSGFBarry, Christian, Douglas, Ozark, Stone, Taney18 hr
Mar 19, 5:07 PM CDTAreal Flood WarningSGFBarry, Christian, Stone18 hr
Mar 19, 5:16 PM CDTAreal Flood WarningSGFBarry, Christian, Lawrence, McDonald, Newton17 hr
Mar 19, 6:12 PM CDTAreal Flood WarningSGFGreene, Webster, Wright17 hr
Mar 19, 6:33 PM CDTAreal Flood WarningSGFCedar, Dade, Dallas, Hickory, Polk15 hr

Nearby

Areal Flood Warnings in Missouri, 2020Every areal flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.